Research Repository

Sampling-interval-dependent stability for linear sampled-data systems with non-uniform sampling

Shao, H, Lam, J and Feng, Zhiguang ORCID: 0000-0003-1037-1529 (2016) Sampling-interval-dependent stability for linear sampled-data systems with non-uniform sampling. International Journal of Systems Science, 47 (12). 2893 - 2900. ISSN 0020-7721

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Lyapunov-like functional; data sampling
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 19 Sep 2017 00:25
Last Modified: 19 Oct 2017 04:18
URI: http://vuir.vu.edu.au/id/eprint/34622
DOI: https://doi.org/10.1080/00207721.2015.1036475
ePrint Statistics: View download statistics for this item
Citations in Scopus: 10 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar